Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to overcome pain in body due to calcium decay?

Hi my self brajbhushan mishra,age 56 years. i am suffering from thyroid problem and taking thyroxine medicines from last eight years, bur from 3 monyts i have pan in some time hand,leg, neck. doctor saying it is due to calcium decay from body. what i should do to overcome from this problem.
Tue, 29 Apr 2014
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
Hai, all hypothyroidism patients are more prone for calcium deficiency and electrolyte imbalances, sugar problems, generalised body pains, weakness, obesity, thyroid hormone is an excellent energy booster for the body, so such patients are asked for regular thyroxine tablet s.u can go for calcium and vitamin d3 and cholecalciferol tablets.for pain simple paracetamol 650 tabs will do wonders in ur case, causing no side effects
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor, I have been taking Thyronorm for the past 2 yrs.. Now I am on 112.5ug. I started having severe hairfall, coughing and tiredness with occassional joint pains// My doctor said that it could be bcz of the side effects of the thyronorm I am taking, Calcium uptake became less in my body due to this medicine. Is it orrect?

doctor1 MD

I have been told that i have lack calcium and vitamin D, i have been taking medication for this for the past three months, however my syptoms still continue to exist, for example,pain in my left arm,shoulder,back and the left side of my chest...is this normal?

doctor1 MD

Hello, I have been diagnosed with severe Vitamin D and Calcium deficiency. I am 42 years old. My Vit D is 16 and Calcium is 8.73. due to which I have bone and muscular pain all over the body. I have been advised Shelcal OS and Calcirol sachets for two months. I wanted to know the difference between Shelcal HD and Shelcal OS tablets. Are there any side effects? When is the ideal time to take Shelcal? Thank you.

Recent questions on  Thyroid

doctor1 MD

Two years ago I had RAI Therapy 11 mCi for Graves desease. 3 months later I was euthyroid and felt fine. My doctor told me do have control of thyroid function for 3 months . 2 months later I was in a very bad condition . MY TSH was 75 . During begining of levothyroxin therapy I started to feel severe paresthesias and neuropatic pain.Now I am euthyroid on levothyroxin therapy , but diagnosed with small fiber polyneuropaty. I am very sick and have constant generalised neuropathic pain. Du you have experience what happens with patients after RAI therapy without levothyroxine supplementation in time.

doctor1 MD

Hi , I am 31 years old man.I have hypothyroidism and currently taking Thyronorm 50 mcg tablets for past 10-12 months.Recent tests have TSH level at 8.25,TPO at 448. Recently my face and neck have significantly darkened.Is that something to do with the tablets I use or anything else? Lastly, we are planning for kids, so how does me being hypothyroid will effect that?

doctor1 MD

My daughter c/o lumps on her ribs and sternum that hurts when she is ovulating. This causes her to become very anxious and concerned that she has a serious health disorder. I cannot find any real related information unless it is an autoimmune disorder family hx of hypothyroidism and celiac s

doctor1 MD

I am a Ph.D. chemist, ~50, have been taking thyroid medication since 1995, Since switching from T4 only to T3/T4 (25ug/75ug), I have seen a big improvement in cognition and then on switching to T3 (50ug) only (done this myself for just the past 3 days see and even better improvement when it comes to my attention span. In addition, I take meds for depression & anxiety. I have not experienced any unpleasant side effects of T3 only besides a little diarrhea--is this OK? ( I think somehow, my body has a greatly diminished ability to covert T4 to T3).

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...